Getbig Bodybuilding, Figure and Fitness Forums
April 18, 2014, 11:46:54 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Calendar Login Register  
Pages: 1 [2]   Go Down
  Print  
Author Topic: Anyone on BP meds?  (Read 1318 times)
Marty Champions
Getbig V
*****
Gender: Male
Posts: 26371


Im an angel sent for peace


View Profile
« Reply #25 on: November 20, 2012, 02:48:34 PM »

I have been on BP meds for a couple months now.  They have turned me into a bloated mess.  I retain water worse than a camel.  I have an epic moon face.  I stopped them for a week and pissed like there was no tomorrow.  But my BP rose again.

One issue is blood pooling in your lower half from the dialation.  The other day I couldn't wear my regular dress shoes to work because my feet looked like flinstones feet.

I spoke to my doctor and he said the positives outweigh the negative and it's up to me if I can't live with the bloating to stop taking the meds.

Anyone else on these having the same issues?

just go vegetarian and become a beautiful plump strong man

Report to moderator   Logged

A
Pages: 1 [2]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.16 | SMF © 2011, Simple Machines Valid XHTML 1.0! Valid CSS!